Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1940, Volume 4, Issue 6, Pages 465–478 (Mi izv3907)  

This article is cited in 17 scientific papers (total in 18 papers)

Sur les fonctions-vecteurs complètement additives

A. A. Liapounoff


Full text: PDF file (1406 kB)

Bibliographic databases:
Received: 08.03.1940

Citation: A. A. Liapounoff, “Sur les fonctions-vecteurs complètement additives”, Izv. Akad. Nauk SSSR Ser. Mat., 4:6 (1940), 465–478

Citation in format AMSBIB
\Bibitem{Lia40}
\by A.~A.~Liapounoff
\paper Sur les fonctions-vecteurs compl\`etement additives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1940
\vol 4
\issue 6
\pages 465--478
\mathnet{http://mi.mathnet.ru/izv3907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4080}
\zmath{https://zbmath.org/?q=an:0024.38504|66.0219.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3907
  • http://mi.mathnet.ru/eng/izv/v4/i6/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. D. Ioffe, V. M. Tikhomirov, “Duality of convex functions and extremum problems”, Russian Math. Surveys, 23:6 (1968), 53–124  mathnet  crossref  mathscinet  zmath
    2. V. I. Arkin, V. L. Levin, “Convexity of values of vector integrals, theorems on measurable choice and variational problems”, Russian Math. Surveys, 27:3 (1972), 21–85  mathnet  crossref  mathscinet  zmath
    3. S. Ya. Havinson, Z. S. Romanova, “Approximation properties of finite-dimensional subspaces in $L_1$”, Math. USSR-Sb., 18:1 (1972), 1–14  mathnet  crossref  mathscinet  zmath
    4. D. V. Pecherskii, “A theorem on projections of rearranged series with terms in $L_p$”, Math. USSR-Izv., 11:1 (1977), 193–204  mathnet  crossref  mathscinet  zmath
    5. I. L. Averbakh, “An iterative decomposition method in single-stage stochastic integer-programming problems”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 133–139  mathnet  crossref  mathscinet  zmath
    6. V. M. Kadets, “Remark on the Lyapunov theorem on vector measures”, Funct. Anal. Appl., 25:4 (1991), 295–297  mathnet  crossref  mathscinet  zmath  isi
    7. I. L. Averbakh, “An iterative method of solving two-stage discrete stochastic programming problems with additively separable variables”, U.S.S.R. Comput. Math. Math. Phys., 31:6 (1991), 21–27  mathnet  mathscinet  zmath  isi
    8. V. M. Klimkin, M. G. Svistula, “Darboux property of a non-additive set function”, Sb. Math., 192:7 (2001), 969–978  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Bagdasarov S.K., “Generalizations of the time optimal problem and Lyapunov theorem on the range of vector measures”, Journal of Approximation Theory, 147:1 (2007), 81–111  crossref  isi
    10. Yu. G. Reshetnyak, V. A. Zalgaller, “On Rectifiable Curves, Additive Vector Functions, and the Minkowski Sum of Straight Line Segments”, Sib. elektron. matem. izv., 9 (2012), 531–553  mathnet
    11. M. K. Kerimov, “K stoletiyu so dnya rozhdeniya chlena-korrespondenta AN SSSR, professora Alekseya Andreevicha Lyapunova”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 1939–1946  mathnet
    12. E. R. Avakov, G. G. Magaril-Il'yaev, V. M. Tikhomirov, “Lagrange's principle in extremum problems with constraints”, Russian Math. Surveys, 68:3 (2013), 401–433  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. F. S. Stonyakin, “Anti-compacts and their applications to analogs of Lyapunov and Lebesgue theorems in Frechét spaces”, Journal of Mathematical Sciences, 218:4 (2016), 526–548  mathnet  crossref
    14. M. Yu. Kokurin, “Convexity properties of images under nonlinear integral operators”, Sb. Math., 205:12 (2014), 1775–1786  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. F. S. Stonyakin, “Sequential analogues of the Lyapunov and Krein–Milman theorems in Fréchet spaces”, Journal of Mathematical Sciences, 225:2 (2017), 322–344  mathnet  crossref
    16. M. L. Blank, “The problem of fair division for a hybrid resource”, Problems Inform. Transmission, 52:3 (2016), 299–307  mathnet  crossref  isi  elib
    17. E. S. Polovinkin, “On some properties of vector measures”, Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 183–195  mathnet  crossref  crossref  isi  elib
    18. M. Yu. Kokurin, “Almost solubility of classes of non-linear integral equations of the first kind on cones”, Izv. Math., 83:5 (2019), 990–1007  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:736
    Full text:363
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021